# SDR SWIA200516037

- Difficulty date: December 23, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 20,676 hours, 28,767 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR SOUNDED INFLIGHT THREE TIMES.  REPLACED LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.
